# SDR ASAA2021111336620

- Difficulty date: November 13, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 30,072 hours, 9,648 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246604420
- Condition: Faulty
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU "FAULT" CAUTION LIGHT DURING GROUND START. GROUNDED - YES. REMOVED AND REPLACED THE APU START CONVERTER UNIT. OPS CHECK GOOD. REF AMM 49-41-61-400-801. THIS CLEARS MEL 49-1B. PLACARDS REMOVED SEAMC FELIX NOTIFIED.
